Algebraic Properties of Toeplitz Operators on the Polydisk
Bo Zhang,
Yanyue Shi and
Yufeng Lu
Abstract and Applied Analysis, 2011, vol. 2011, 1-18
Abstract:
We discuss some algebraic properties of Toeplitz operators on the Bergman space of the polydisk . Firstly, we introduce Toeplitz operators with quasihomogeneous symbols and property (P). Secondly, we study commutativity of certain quasihomogeneous Toeplitz operators and commutators of diagonal Toeplitz operators. Thirdly, we discuss finite rank semicommutators and commutators of Toeplitz operators with quasihomogeneous symbols. Finally, we solve the finite rank product problem for Toeplitz operators on the polydisk.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/962313.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/962313.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:962313
DOI: 10.1155/2011/962313
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().